# SDR USAA2010070891373

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 55,908 hours, 37,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN BETWEEN BS 727E TO BS 727F, S24L.  REPAIRED FUSELAGE SKIN BETWEEN BS 727E TO BS 727F, S24L IAW B737 SRM 53-00-01 REPAIR 31.
